3 doctors weighed in:
I lost my sense of taste taking zestril (lisinopril)?
3 doctors weighed in

Dr. Steven Ajluni
Internal Medicine - Cardiology
2 doctors agree
In brief: Zestril (lisinopril) side effects
Acei's like zestril (lisinopril) cause an increase in bradykinin which typically increases causes cough or hoarseness.
Sometimes this can affect taste receptors on the tongue, though that would be less common than the cough that occurs in 5-10% cases.

In brief: Zestril (lisinopril) side effects
Acei's like zestril (lisinopril) cause an increase in bradykinin which typically increases causes cough or hoarseness.
Sometimes this can affect taste receptors on the tongue, though that would be less common than the cough that occurs in 5-10% cases.
Dr. Steven Ajluni
Dr. Steven Ajluni
Thank
Get help from a real doctor now
Dr. Tonga Nfor
Board Certified, Internal Medicine - Cardiology
12 years in practice
507K people helped
Continue
107,000 doctors available
Read more answers from doctors